# SDR SWIA201437336

- Difficulty date: April 13, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 26,925 hours, 22,234 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON TOP L/E, INBD OF CENTER HINGE CHAFED.  C-CHECK,  REPAIRED LT AILERON UPPER SKIN SHROUD IAW REO.
